Volume 16, issue 4 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Nonvarying sums of Lyapunov exponents of Abelian differentials in low genus

Dawei Chen and Martin Möller

Geometry & Topology 16 (2012) 2427–2479
Abstract

We show that for many strata of Abelian differentials in low genus the sum of Lyapunov exponents for the Teichmüller geodesic flow is the same for all Teichmüller curves in that stratum, hence equal to the sum of Lyapunov exponents for the whole stratum. This behavior is due to the disjointness property of Teichmüller curves with various geometrically defined divisors on moduli spaces of curves.

Keywords
Teichmüller curve, Lyapunov exponents, Brill–Noether divisor
Mathematical Subject Classification 2010
Primary: 14H10
Secondary: 37D40, 14H51
References
Publication
Received: 19 August 2011
Revised: 30 July 2012
Accepted: 31 July 2012
Published: 5 February 2013
Proposed: Benson Farb
Seconded: Shigeyuki Morita, Walter Neumann
Authors
Dawei Chen
Department of Mathematics
Boston College
Carney Hall
140 Commonwealth Avenue
Chestnut Hill
MA 02467
USA
Martin Möller
Institut für Mathematik
Goethe-Universität Frankfurt
Robert-Mayer-Str. 6-8
D-60325 Frankfurt am Main
Germany